Linkage Mechanisms Governed by Integrable Deformations of Discrete Space Curves

Shizuo Kaji, Kenji Kajiwara, Hyeongki Park

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish
Title of host publicationNonlinear Systems and Their Remarkable Mathematical Structures
PublisherCRC Press
Pages356-381
Volume2
ISBN (Electronic)9780429263743
DOIs
Publication statusPublished - 2019

Cite this

Kaji, S., Kajiwara, K., & Park, H. (2019). Linkage Mechanisms Governed by Integrable Deformations of Discrete Space Curves. In Nonlinear Systems and Their Remarkable Mathematical Structures (Vol. 2, pp. 356-381). CRC Press. https://doi.org/10.1201/9780429263743